Hi everyone - I used to get on here daily - but it's been years.
Here is my background:
30 yr old female, diagnosed with Crohn's at 23 - 2 bowel resections, 1 5 day hospital stay with a blockage.
Medications: Humira shot 2x a month, B12 shot 1x a month, Nexium daily, viacodin as needed
Here is my question:
I have been on Humira for about 1yr and a half. I have been getting muscle/joint pains for the last six months. It started out as occasional pain....to random pain everywhere all the time. Literally there are some days the hairs on the top of my head hurt. I talked to my GI doctor about it (he's out of the cleveland clinic) and he said it is not the Humira. He believed it to be depo shots I was on. So I went off of those months ago and everything is just getting worse!!
My friend told me that the pharmacist where she works said this is a side effect of Humira and happens to 7% of all patients. I told the Dr. he said it is not a side effect. He thinks it may be a hormone level issue.
I am so conflicted and all I do know is there are days I barely can get out of bed!! It depresses me - I have two small children and work full time.
Has anyone heard of this being a side effect of Humira? and if it is the Humira - does anyone know how long it takes to go back to normal after going off the Humira